# SDR QR9R20220715003

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09720959297
- Aircraft time: 3,553 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: B521M1041201
- Part serial: NA
- Condition: Broken
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING ENGINE RUN-UP, PILOT SIDE DOOR STRUT BROKE OFF WHILE IN THE STOW POSITION. REMOVED AND REPLACED FITTING IAW SRM 51-00-00, 8-1 AND 8-2.
